# SDR UALA2013041102483

- Difficulty date: April 9, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 80,627 hours, 23,297 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYDRAULIC QUANTITY DECREASED TO 47. QUANTITY STABLE WITH PUMPS OFF, LEFT SYSTEM.  CONFERENCE WITH CREW FOLLOWING QRH 130.2 FLUID LEAKING FROM ENGINE DRIVEN PUMP CASE DRAIN PRESSURE MODULE.  REPLACED O-RINGS ON DIFFERENTAL PRESSURE INDICATOR, LEAK CHECKED GOOD.  SERVICED SYSTEM TO FULL REF CMM 29-11-13.
